Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Jeep Problem: The Maximum Rate of Delivery

Maurice Pollack
Journal of the Society for Industrial and Applied Mathematics
Vol. 13, No. 4 (Dec., 1965), pp. 1079-1086
Stable URL: http://www.jstor.org/stable/2946427
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
The Jeep Problem: The Maximum Rate of Delivery
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1079
    1079
  • Thumbnail: Page 
1080
    1080
  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082
  • Thumbnail: Page 
1083
    1083
  • Thumbnail: Page 
1084
    1084
  • Thumbnail: Page 
1085
    1085
  • Thumbnail: Page 
1086
    1086